MathSciNet Relay Station
MathSciNet bibliographic data
MR2476560 (2010a:65273) 65N55 (76D07 76M12 76M25)
Dolean, Victorita; Nataf, Frédéric; Rapin, Gerd Deriving a new domain decomposition method for the Stokes equations using the Smith factorization. Math. Comp. 78 (2009), no. 266, 789–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement